# SDR SWAA990198

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODOR NOTED IN CABIN, BECAME MORE PRONOUNCED AFTER ENGINE START.  ODOR BEST DESCRIBED AS BURNED TOAST, UNABLE TO DETERMINE SOURCE OF ODOR.  CHANGED LT WATER SEPARATOR AND RT SEPARATOR BAG AS PER M/M.  RAN ENGINES AT POWER WITH A/C PACKS BOTH ON, NO NOTICEABLE ODOR IN CABIN OR COCKPIT.
